# SDR 2001UALA00240

- Difficulty date: March 9, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N308UA
- Make and model: Boeing 737322
- Aircraft serial: 23669
- Aircraft time: 42,196 hours, 24,671 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE AFT OF DOOR 1L AT STA 392, WL 210, AND STRINGER 16L NEEDS PERMANENT REPAIR.  THIS IS CONSIDERED A MAJOR REPAIR.  ACCOMPLISHED NON-DESTRUCTIVE TESTING, NO CRACKS FOUND.  ALODINED, PRIMED, AND INSTALLED DOUBLER TO AFFECTED AREA.  ACCOMPLISHED MAJOR REPAIR.
